# SDR SWAA011470

- Difficulty date: May 17, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 46,344 hours, 39,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL CHORD CRACKED AT BS 178, WL 183 AND LBL 5.5.  REPAIRED CHORD PER SRM.
